The smoothness of the solution of the Dirichlet problem for second order elliptic equations in a piecewise smooth domain
Differencialʹnye uravneniâ, Tome 6 (1970) no. 10, pp. 1831-1843
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_10_a10,
author = {V. A. Kondratiev},
title = {The smoothness of the solution of the {Dirichlet} problem for second order elliptic equations in a piecewise smooth domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1831--1843},
year = {1970},
volume = {6},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_10_a10/}
}
TY - JOUR AU - V. A. Kondratiev TI - The smoothness of the solution of the Dirichlet problem for second order elliptic equations in a piecewise smooth domain JO - Differencialʹnye uravneniâ PY - 1970 SP - 1831 EP - 1843 VL - 6 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_10_a10/ LA - ru ID - DE_1970_6_10_a10 ER -
%0 Journal Article %A V. A. Kondratiev %T The smoothness of the solution of the Dirichlet problem for second order elliptic equations in a piecewise smooth domain %J Differencialʹnye uravneniâ %D 1970 %P 1831-1843 %V 6 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1970_6_10_a10/ %G ru %F DE_1970_6_10_a10
V. A. Kondratiev. The smoothness of the solution of the Dirichlet problem for second order elliptic equations in a piecewise smooth domain. Differencialʹnye uravneniâ, Tome 6 (1970) no. 10, pp. 1831-1843. http://geodesic.mathdoc.fr/item/DE_1970_6_10_a10/